Alert archive / Arizona / Wind Advisories in 2008

Wind Advisory 29, NWS Phoenix, AZ

November 8, 2008

NWS Phoenix, AZ issued this wind advisory at Nov 8, 2008, 2:32 PM MST. It took effect at Nov 9, 2008, 2:00 AM MST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2008, 2:32 PM MST (21:32 UTC)
In effect from
Nov 9, 2008, 2:00 AM MST
Expired
Nov 9, 2008, 8:00 PM MST
In force
18 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS75 KPSR 082132
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
232 PM MST SAT NOV 8 2008

CAZ033-090945-
/O.NEW.KPSR.WI.Y.0029.081109T0900Z-081109T2100Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO...GLAMIS...
IMPERIAL...AND THE SALTON SEA
132 PM PST SAT NOV 8 2008

...WIND ADVISORY IN EFFECT FROM 1 AM TO 1 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 1 AM TO 1 PM PST SUNDAY. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH SOUTHERN CALIFORNIA
TONIGHT AND SUNDAY. THE LOW WILL CAUSE STRONG WINDS OF 30 TO 40 MPH
WITH GUSTS OVER 45 MPH TO DEVELOP OVER AND ON THE EASTERN SLOPES OF
THE COASTAL MOUNTAINS BEGINNING LATE TONIGHT WHICH WILL LAST THROUGH
SUNDAY MORNING. GUSTS NEAR 55 MPH WILL BE POSSIBLE IN WEST TO EAST
ORIENTED VALLEYS. SOME AREAS THAT WILL BE IMPACTED BY THESE STRONGER
WINDS INCLUDE INTERSTATE EIGHT NEAR OCOTILLO AND HIGHWAYS 78 AND 86
ON THE WESTERN SIDE OF THE SALTON SEA.

LATE SUNDAY MORNING THROUGH EARLY SUNDAY AFTERNOON THE STRONG WINDS
WILL FAN OUT INTO THE IMPERIAL VALLEY. SUSTAINED SPEEDS OF 25 TO 35
MPH WITH GUSTS OVER 40 MPH WILL IMPACT THE EL CENTRO AREA...BRAWLEY
...OCOTILLO...AND THE SALTON SEA. THE STRONGEST WINDS WILL BEGIN TO
SUBSIDE BY EARLY AFTERNOON THROUGH BREEZY CONDITIONS WILL PERSIST
THROUGH SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

INIGUEZ
2 follow-up statements
000 
WWUS75 KPSR 091131
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
431 AM MST SUN NOV 9 2008

AZZ020-025-CAZ030>032-092345-
/O.EXB.KPSR.WI.Y.0029.000000T0000Z-081110T0000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...FORTUNA FOOTHILLS...
SAN LUIS...SOMERTON...YUMA...COTTONWOOD VISITOR CENTER...KEYS VIEW...
LOST HORSE...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER...
AND EAGLE MOUNTAIN
431 AM MST SUN NOV 9 2008 /331 AM PST SUN NOV 9 2008/

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. 

A COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING. THIS WILL
RESULT STRONG WEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO NEAR 45 MPH.
GUSTY WINDS WILL BEGIN INCREASING THIS MORNING...BECOMING STRONGEST
BY EARLY AFTERNOON. WINDS WILL DIMINISH SLOWLY BY EARLY EVENING...BUT
REMAIN BREEZY IN THE 10 TO 20 MPH RANGE OVERNIGHT.

ALSO...AREAS OF BLOWING DUST AND SAND WILL LIKELY REDUCE VISIBILITIES
TO UNDER 2 MILES AT TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$

AZZ021>024-026>028-092345-
/O.EXB.KPSR.WI.Y.0029.081109T1700Z-081110T0300Z/
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME...BUCKEYE...
LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...WICKENBURG...
CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...
GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...
GLOBE...MIAMI...SAN CARLOS...AND SUPERIOR...ALSO INCLUDING APACHE...
BARTLETT...CANYON...HORSESHOE...ROOSEVELT...AND SAGUARO LAKES...
DATELAND...TACNA...WELLTON...GILA BEND...APACHE JUNCTION...
CASA GRANDE...COOLIDGE...AND FLORENCE
431 AM MST SUN NOV 9 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. 

A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON. THIS WILL
RESULT STRONG WEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO NEAR 45 MPH.
GUSTY WINDS WILL BEGIN INCREASING BY LATE MORNING...BECOMING
STRONGEST BY LATE AFTERNOON. WINDS WILL DIMINISH SLOWLY THIS
EVENING..BUT REMAIN BREEZY IN THE 10 TO 20 MPH RANGE OVERNIGHT.

ALSO...AREAS OF BLOWING DUST WILL LIKELY REDUCE VISIBILITIES TO
UNDER 2 MILES AT TIMES.
 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$

CAZ033-092345-
/O.EXT.KPSR.WI.Y.0029.000000T0000Z-081110T0000Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO...GLAMIS...
IMPERIAL...AND THE SALTON SEA
331 AM PST SUN NOV 9 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

A COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING. THIS WILL
RESULT STRONG WEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO NEAR 50
MPH. GUSTY WINDS WILL BEGIN INCREASING EARLY THIS MORNING...
BECOMING STRONGEST BY LATE MORNING. WINDS WILL DIMINISH SLOWLY BY
EARLY EVENING...BUT REMAIN BREEZY IN THE 10 TO 20 MPH RANGE
OVERNIGHT.

ALSO...AREAS OF BLOWING DUST AND SAND WILL LIKELY REDUCE VISIBILITIES
TO UNDER 2 MILES AT TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
000 
WWUS75 KPSR 092202
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
302 PM MST SUN NOV 9 2008

AZZ020-025-CAZ030>033-100000-
/O.CON.KPSR.WI.Y.0029.000000T0000Z-081110T0000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...FORTUNA FOOTHILLS...
SAN LUIS...SOMERTON...YUMA...COTTONWOOD VISITOR CENTER...KEYS VIEW...
LOST HORSE...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER...
EAGLE MOUNTAIN...BRAWLEY...CALEXICO...EL CENTRO...GLAMIS...
IMPERIAL...AND THE SALTON SEA
302 PM MST SUN NOV 9 2008 /202 PM PST SUN NOV 9 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS
AFTERNOON. 

A STRONG UPPER LEVEL STORM SYSTEM WILL PASS TO THE EAST OF THE AREA
TONIGHT. AS IT DOES SO...WINDS ARE EXPECTED TO DECREASE DURING THE
EARLY EVENING HOURS. HOWEVER...GUSTS TO NEAR 45 MPH ARE STILL A
EXPECTED BEFORE ABOUT 5 PM. ALONG WITH THE WINDS...VISIBILITIES
COULD DROP TO UNDER A MILE AT TIMES IN BLOWING DUST AND SAND. BY THE
MIDDLE PART OF THE EVENING...WIND GUSTS ARE EXPECTED TO DECREASE TO
AROUND 25 TO 30 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$

AZZ021>024-026>028-100300-
/O.CON.KPSR.WI.Y.0029.000000T0000Z-081110T0300Z/
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME...BUCKEYE...
LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...WICKENBURG...
CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS...GILBERT...
GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...
GLOBE...MIAMI...SAN CARLOS...AND SUPERIOR...ALSO INCLUDING APACHE...
BARTLETT...CANYON...HORSESHOE...ROOSEVELT...AND SAGUARO LAKES...
DATELAND...TACNA...WELLTON...GILA BEND...APACHE JUNCTION...
CASA GRANDE...COOLIDGE...AND FLORENCE
302 PM MST SUN NOV 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

A STRONG UPPER LEVEL LOW PRESSURE SYSTEM AND SURFACE COLD FRONT WILL
MOVE THROUGH THE AREA THIS AFTERNOON AND WILL BE EAST OF THE AREA BY
LATER THIS EVENING. THIS SYSTEM WILL RESULT IN STRONG WEST WINDS OF
25 TO 35 MPH...WITH A FEW GUSTS TO NEAR 40 MPH. WINDS WILL DIMINISH
SLOWLY THIS EVENING..BUT REMAIN BREEZY IN THE 10 TO 20 MPH RANGE
OVERNIGHT.

ALSO...AREAS OF BLOWING DUST WILL LIKELY REDUCE VISIBILITIES TO UNDER
2 MILES AT TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ESTLE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 8, 2:30 PM MST, 2 minutes earlier.

Area forecast discussion, Nov 8, 2:30 PM MST, 2 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE PHOENIX AZ
230 PM MST SAT NOV 8 2008

.SYNOPSIS...
A STRONG PACIFIC LOW PRESSURE SYSTEM WILL PASS THROUGH THE REGION ON
SUNDAY...BRINGING WITH IT COOLER TEMPERATURES AND BREEZY TO WINDY
CONDITIONS. THERE WILL ALSO BE A SLIGHT CHANCE OF SHOWERS SUNDAY
AFTERNOON AND EVENING OVER MAINLY THE HIGHER TERRAIN OF SOUTH-CENTRAL
ARIZONA. A WEAKER SYSTEM WILL DROP DOWN FROM THE NORTH ON TUESDAY
WHICH WILL HELP TO REINFORCE THE COOL AIR. HIGHER PRESSURE ALOFT
WILL THEN TAKE SHAPE TO OUR WEST AFTER MIDWEEK...WITH THIS SYSTEM
EXPECTED TO BRING A SLIGHT WARMING TREND ALONG WITH LOTS OF SUNSHINE.

&&

.DISCUSSION...
NOT A LOT GOING ON ACROSS THE DESERT SOUTHWEST THIS AFTERNOON AS
HIGH PRESSURE MAINTAINS ITS FIRM GRIP ON THE REGIONAL WX. TEMPS ARE
STILL A BIT ABOVE SEASONAL NORMALS...WINDS ARE LIGHT AND SKIES ARE
MOSTLY CLEAR. HOWEVER...ALL THIS WILL CHANGE DURING THE NEXT 24 TO
36 HOURS. A STRONG UPPER TROUGH SEEN NICELY ON SATELLITE PIX IS
PUSHING TOWARDS THE WEST COAST THIS AFTERNOON. IN ADDITION...A
SURFACE COLD FRONT HAS MOVED ASHORE OVER THE PAC NW. PROGS IN GOOD
AGREEMENT THAT THIS TROUGH SYSTEM WILL CONTINUE TO SLIDE E/SEWD
TOWARDS AZ THRU SUNDAY...AND PASS THRU NRN/CENTRAL AZ IN A NEGATIVE
TILT FASHION. SO...SYSTEM IS ANTICIPATED TO HAVE CONSIDERABLE
DYNAMICAL PUNCH...BUT MOISTURE FOR THE MOST PART WILL BE QUITE
LIMITED FOR SRN AZ/SE CA. MAY BE JUST ENOUGH PUNCH WITH THIS SYSTEM
TO SQUEEZE OUT WHAT LITTLE MOISTURE THERE WILL BE...ESPECIALLY OVER
THE SCNTRL HIGHER TERRAIN LATE SUNDAY AND SUNDAY NIGHT.
THEREFORE...LEFT LOW GRADE SLIGHT CHC POPS IN PLACE THESE
AREAS...BASICALLY FROM PHX EWD.

MEANWHILE...WINDS WILL BE A BIG PLAYER IN THIS TROUGH/FRONTAL
PASSAGE LATER TONIGHT AND ON SUNDAY AS PRESSURE GRADIENTS TIGHTEN
AND GOOD COLD AIR ADVECTION TAKES PLACE. HAVE DECIDED TO HOIST A
WIND ADVISORY FOR IMPERIAL COUNTY FROM ABOUT MIDNIGHT UNTIL AROUND
NOON SUNDAY. LOCAL WRF MODEL RUN SHOWING SOME STIFF WINDS EXPECTED
JUST 2 OR 3 THSD FEET OFF THE SURFACE...UPWARDS OF 70 KTS...SO FEEL
RATHER CONFIDENT ABOUT THE ADVISORY. STRONGEST WINDS WILL BE GENLY
FROM KIPL WWD. ELSEWHERE...CANNOT RULE OUT AN ISOLD GUST OR TWO NEAR
ADVISORY LEVELS ON SUNDAY...BUT NOT WIDESPREAD ENOUGH TO WARRANT
EXPANDING THE ADVISORY ELSEWHERE.

TROUGH/UPPER LOW EXPECTED TO MOVE OUT OF NRN AZ BY EARLY MONDAY WITH
THE CWA LEFT IN A DRY...COOL NWLY FLOW ALOFT. TEMPS BY MONDAY WILL
BE BACK DOWN TO NEAR OR JUST BELOW EARLY NOVEMBER NORMS. A SECONDARY
TROUGH WILL PUSH DOWN FROM THE N ON TUESDAY...BUT THIS WILL DO
LITTLE MORE TO OUR CWA THAN JUST REINFORCE THE COOL AIRMASS.

BY MIDWEEK AND THEREAFTER...PROGS AGREE THAT RIDGE WILL STRENGTHEN
ALONG THE W COAST...BUT STILL KEEPING US IN A NWLY FLOW. THEREFORE
...WILL START A WARMING TREND...BUT KEEP IT VERY GRADUAL AND
GENERALLY UNDER MEX MOS GUIDANCE.

&&

.AVIATION...
PHX AREA...
LIGHT WINDS ACROSS THE VALLEY THIS AFTERNOON...BRIEF WINDOW OF WLY
WINDS LATE THIS AFTERNOON. DRAINAGE WINDS WILL DEVELOP DURING THE
EVENING HOURS. BY LATE SUNDAY MORNING WINDS WILL BEGIN TO PICK-UP
FROM THE SOUTH AND MID/HIGH LEVEL CLOUDS WILL INCREASE AS A STRONG
UPPER LEVEL SYSTEM MOVES THROUGH THE REGION. NEXT TAF ISSUANCE WILL
INDICATE BREEZY CONDITIONS FOR SUNDAY AFTERNOON FROM THE SW.

SE CA/SW AZ...
WEAK WINDS THROUGH TODAY AND MUCH OF TONIGHT. A STRONG UPPER LEVEL
LOW WILL MOVE INTO THE REGION EARLY SUNDAY MORNING WHICH WILL LEAD
TO STRONG WINDS /GUSTS 30-35 KT/ SPREADING ACROSS THE AREA SUNDAY
MORNING BETWEEN 13-16Z. MAY SEE SOME BRIEF BLOWING DUST. WINDS
SLOWLY WEAKENING SUNDAY AFTERNOON.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...AFTER THE LOW PRESSURE SYSTEM AND COLD FRONT
SWEEPS THROUGH ARIZONA EARLY MONDAY...A DRYING AND WARMING TREND IS
EXPECTED TO TAKE OVER. TEMPERATURES WILL CLIMB INTO THE LOWER 80S ON
THE DESERTS BY THURSDAY...AND MINIMUM RH VALUES WILL BE MAINLY IN
THE TEENS. LIGHT AND MOSTLY DIURNAL WINDS ARE ALSO EXPECTED.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...WIND ADVISORY FROM 1 AM TO 1 PM PST SUNDAY FOR CAZ033.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...ESTLE
AVIATION...INIGUEZ
FIRE WEATHER...SIPPLE
Hazardous weather outlook, Nov 8, 2:32 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
232 PM MST SAT NOV 8 2008

AZZ020-021-025-026-CAZ030>032-091200-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
232 PM MST SAT NOV 8 2008 /132 PM PST SAT NOV 8 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO WEATHER HAZARDS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LOW PRESSURE SYSTEM WILL MOVE THROUGH SOUTHERN CALIFORNIA AND
ARIZONA ON SUNDAY. WINDY CONDITIONS WILL DEVELOP AS THE LOW MOVES
THROUGH...WITH WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS APPROACHING 40
MPH COMMON. THE STRONG WESTERLY WINDS MAY MAKE TRAVEL DIFFICULT FOR
HIGH PROFILE VEHICLES ON NORTH-SOUTH ROADS SUCH AS HIGHWAY 95. THE
WINDY CONDITIONS MAY ALSO CAUSE AREAS OF BLOWING SAND AND DUST TO
DEVELOP...TEMPORARILY REDUCING VISIBILITY TO ONE HALF MILE OR LESS.

NO HAZARDOUS WEATHER EXPECTED BEYOND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

AZZ022>024-027-028-091200-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
232 PM MST SAT NOV 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA AND SOUTH-CENTRAL ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO WEATHER HAZARDS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDY CONDITIONS WILL DEVELOP ACROSS THE REGION ON SUNDAY AS A LOW
PRESSURE SYSTEM MOVES ACROSS ARIZONA. WIND SPEEDS OF 20 TO 30 MPH
WITH GUSTS APPROACHING 40 MPH WILL BE COMMON...WITH STRONGER WINDS AT
ELEVATED LOCATIONS SUCH AS PINAL MOUNTAIN AND FOUR PEAKS.

NO HAZARDOUS WEATHER EXPECTED BEYOND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

CAZ033-091200-
IMPERIAL COUNTY-
132 PM PST SAT NOV 8 2008

...WIND ADVISORY IN EFFECT FROM 1 AM TO 1 PM PST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHEAST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LOW PRESSURE SYSTEM WILL MOVE THROUGH SOUTHERN CALIFORNIA BEGINNING
TONIGHT. WINDY CONDITIONS WILL DEVELOP AS THE LOW MOVES THROUGH...
WITH THE STRONG WINDS FIRST DEVELOPING OVER AND ON THE EASTERN SLOPES
OF THE COASTAL MOUNTAINS DURING THE OVERNIGHT HOURS. DURING THIS TIME
WINDS OF 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL BE POSSIBLE. TRAVEL
MAY BE DIFFICULT ON INTERSTATE AS IT ASCENDS INTO THE COASTAL
MOUNTAINS NEAR OCOTILLO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

TOWARD THE MID-MORNING HOURS ON SUNDAY THE STRONG WINDS WILL BEGIN
TO FAN- OUT ACROSS THE IMPERIAL VALLEY. WIND SPEEDS OF 25 TO 35 MPH
WITH GUSTS TO 45 MPH CAN BE EXPECTED THROUGHOUT THE IMPERIAL VALLEY
THROUGH THE EARLY AFTERNOON. THE STRONG WESTERLY WINDS MAY MAKE
TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES ON NORTH- SOUTH ROADS SUCH
AS HIGHWAY 111. THE WINDY CONDITIONS MAY ALSO CAUSE AREAS OF BLOWING
SAND AND DUST TO DEVELOP...TEMPORARILY REDUCING VISIBILITY TO ONE
HALF MILE OR LESS.

NO HAZARDOUS WEATHER EXPECTED BEYOND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

INIGUEZ

Nearby

Wind Advisories in Arizona, 2008Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.